# SDR ASAA0280185

- Difficulty date: May 21, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 3812761
- Part serial: 3003
- Condition: Leaking
- Location: Apu
- Part time: 27,079 hours, 14,642 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

LAX - SMOKE AND FUMES WERE NOTED IN CABIN SHORTLY AFTER TAKEOFF.  FIRE ALARMS ANNUNCIATED.  REPLACED LEAKING LOP SWITCH ON APU.  SUBSEQUENT OPERATION CAUSED NO FUMES OR SMOKE.  (M)
